# SDR FDEA200910313751

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 1620 TO 1640 LBL 24 SEAT TRACK WEB CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  AREA FOUND OUT OF LIMITS IAW SRM 53-00-04,   FIGURE 101, DETAIL II. REMOVED ANGLE AND WEB IAW SRM 51-40-02. RECEIVED NEW ANGLE   AND WEB FROM FAB SHOP TRAVELER NR T9/808792 AND T9/808791.  LOCATED AND DRILLED ANGLE AND WEB IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED ANGLE AND WEB IAW SRM 51-40-02.  MAJOR.
